# SDR 08FDEA02017

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misrepaired
- Location: Bs 1250-1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPAIR ASSESSMENT WAS FOUND AN EXISTING REPAIR AT CENTER FUSELAGE DOOR JAMB LT SIDE REPAIR HAS BEEN REPLACED BECAUSE IT FOUND NOT IN CONFORMITY WITH APPROVED DATA.
